# SDR DALA2017010500162

- Difficulty date: January 3, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 58,193 hours, 31,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CUSP MEMBRANE CRACKED AT BS 955, LBL 64.  REMOVED, FABRICATED AND INSTALLED NEW DOUBLER, FILLER AND RING DOUBLER  IAW SRM 53-20-02.
